# SDR UHLA2013041500199

- Difficulty date: April 15, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 23,434 hours, 14,402 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER SPHERICAL BEARING HOUSING FOUND TO BE OUT OF LIMITS ON INNER BORE. R & R LH HORIZONTAL STABILIZER SPHERICAL BEARING HOUSING.  MAJOR REPAIR
